# SDR SWAA2023053149387

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AFT L/H WINDSCREEN FOUND AFT LOWERED CEILING EXIT LIGHT LOOSE<[01] REPLACED AFT LOWERED CEILING EXIT LIGHT IAW AMM 33-51-01-960-802  TEST WAS GOOD   A TAG# WN5757;[02] VERIFIED STEP 1 AUDIT C/W
